| Model Number |
8886623341 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 8886623341, 8886 6233-41 maxon 3-0 grn 75cm v20x36, (lot # d5j3707y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, two sutures from the same lot were found to have a needle detaching very easily from the thread, as if it were a d-tach.As a result of the detachment, the suture could not be reused, and the stitches had to be redone because there was no longer a needle attached to insert into the skin.There was no patient injury.